# SDR REXA2019051600729

- Difficulty date: May 16, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL IN SECTIONS [ FS= 359 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA. (W1) (CPAX) SUMMARY: ON NRC. 00137, CORROSION LEVEL 2. SECTION OF SEAT RAIL IN [ FS= 359 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN WERE REPLACED PER SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801 (CONFIG A12).
